# SDR KCSA111127

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N746CK
- Make and model: Boeing 747246F
- Aircraft serial: 22989
- Aircraft time: 113,469 hours, 22,201 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON, PNEUMATIC DUCT - TO ENGINE CONNECTION - ANTI ROTATION STRAP CHAFING STRUCTURE  INBOARD NACELLE STA 200 APPROX.
